Have I effed up??!

(9 Posts)
flymo79 Mon 21-Nov-16 12:31:26

Ttc #2 since July, this month in a dire attempt to lengthen my luteal phase (normally around 9 days) I started taking b vit complex around cd13... And have yet to have a positive opk... Now on cd20. Have just been reading that it can delay or even prevent ov due to suppressing oestrogen. Am now confused about whether to stop the b-complex (assuming I haven't ov'd) and wait it out, or to carry on taking and see what happens. Massively annoyed to miss another cycle... angry

MmmMalbec Tue 22-Nov-16 12:52:32

It delays my OV by about a week! I stopped taking it and the next cycle I ovulated normally. So frustrating isn't it. Good luck!

flymo79 Wed 23-Nov-16 05:49:49

Thanks Malbec, I guess I've screwed this month up then... Did you ever take it after ovulation, out of interest..?

MmmMalbec Wed 23-Nov-16 05:55:53

I did try that one month yeah and it made me start red spotting at 4dpo and have a shorter than ever LP. Nightmare! Bizarrely it worked for me when I was TTC DS but totally messes me up this time angry

MmmMalbec Wed 23-Nov-16 05:57:40

I should say I was also taking vitamin c the month I took b6 after ovulation because I'd heard good things about that too. So I guess it could have been either or that caused the problem!

flymo79 Wed 23-Nov-16 12:45:21

Very interesting! I just stopped taking the b6 on Monday and today have very sharp pains that I guess could be around my ovaries, though are mostly on the left... And a very faint line on an opk... Am feeling like day 23 is very late to ovulate in a 30 day cycle though...

fuzzywuzzy Wed 23-Nov-16 12:49:51

I too kind vitamin b6 to increase my luteal phase increased it from nine days to eleven.

I started taking it about three days after ov.

Taking it before ov screwed up my cycle I think the b12 madly delays ov in me.

MmmMalbec Wed 23-Nov-16 12:58:02

In my experience fly, you'll just have a longer cycle and AF will be delayed.

That's interesting too fuzzy. I'm just steering clear of anything now other than folic acid and vitamin d. It's strange how vitamins can affect some of us so much and others not at all!

flymo79 Wed 23-Nov-16 14:11:36

Yep, think this goes to show I'd better try the less is more approach in the future... So annoying.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now